Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian
By Xiaojun Chang, Zhi-Qiang Wang. 2014
131 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/36dd99492dd172d4afa9dcf901a2f11c4aa5552b
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Binlin Zhang
- Mingqi Xiang
- Patrizia Pucci
- Vicentiu D. Rădulescu
- Xiuying Guo
- Massimiliano Ferrara
- Olimpio Hiroshi Miyagaki
- Claudianor Oliveira Alves
In Computational Theory and Mathematics
- Binlin Zhang
- Mingqi Xiang
- Patrizia Pucci
- Xiuying Guo
- Vicentiu D. Rădulescu
- Massimiliano Ferrara
- Claudianor Oliveira Alves
- Olimpio Hiroshi Miyagaki
Citations in the corpus
- Infinitely many solutions for a fractional Kirchhoff type problem via Fountain Theorem (2015, background): “we refer the reader to [3,4,9,10,39] and the references therein.”
- Multiple solutions for nonhomogeneous Schrödinger–Kirchhoff type equations involving the fractional p-Laplacian in RN\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setl (2015, background): “The literature on fractional and nonlocal operators and on their applications is very interesting and quite large, we refer the readers to [5,6,13,14,23,24,36–38,43,44,46,49,50] and the references therein.”
- Multiplicity results for the non-homogeneous fractional p-Kirchhoff equations with concave–convex nonlinearities (2015, background): “The literature on fractional operators and their applications is very huge, here we just mention a few, see for example [10–20], especially [21] and [22,23] for two different fractional Laplacian involving concave–convex nonlinearities.”
- Existence and concentration of solution for a class of fractional elliptic equation in $\mathbb{R}^N$ via penalization method (2015, methodology): “Using some embeddings mentioned in Brändle, Colorado and Sánchez [6], see also [9, 24], we deduce that the embeddings X →֒ L(R) for p ∈ [2, 2α] are continuous.”